Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Using oralcon, periods 2 weeks back, negative pregnancy test, chances of pregnancy ?

Hi there Dr.. Ive been using oralcon for about 3 years now, had my period about 2 weeks ago.. Ive got all the symptoms of pregnancy??? Is it even possible??? I have 2 kids so i know the symptoms by now... Ive taken a pregnancy test , results were negative, is it possible for the test not to be so accurate to show if i am 2 weeks pregnant , or what can it be???
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, Although birth control pills may fail sometimes but it is very unlikely to be pregnant in the situation given by you. Pregnancy symptoms are quite non specific & may be a marker of many other problems. I suggest you take a blood pregnancy test; this if comes out negative will surely exclude pregnancy. In addition I think you go for an abdominal ultrasound to make sure all is well inside. Regards.
Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor